A Zero Inflated Regression Model for Grouped Data

Brown, S., Duncan, A., Harris, M.N. et al. (2 more authors) (2015) A Zero Inflated Regression Model for Grouped Data. Oxford Bulletin of Economics and Statistics, 77 (6). pp. 822-831. ISSN 1468-0084

Abstract

Metadata

Authors/Creators:
  • Brown, S.
  • Duncan, A.
  • Harris, M.N.
  • Roberts, J.
  • Taylor, K.B.
Copyright, Publisher and Additional Information: © 2014 The Department of Economics, University of Oxford and John Wiley & Sons Ltd. This is an author produced version of a paper subsequently published in Oxford Bulletin of Economics and Statistics. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: December 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Economics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 18 Jan 2016 15:30
Last Modified: 01 Jan 2017 05:51
Published Version: http://dx.doi.org/10.1111/obes.12086
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1111/obes.12086

Share / Export

Statistics